MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system during the rewind/prime sequence.Customer's blood glucose level was 389 mg/dl.Customer was advised to discontinue use of the device and revert to a backup plan.The customer was advised that the device would be replaced and agreed to return the product for analysis.
 
Additional Manufacturer Narrative
Compromised force sensor system alarm during basic occlusion test due to faulty force sensor resistor.Pump passed idle current test, run current test, displacement test and rewind.Unable to perform self test, off no power test, unexpected restart error test, occlusion test, prime test and excessive no delivery test due to compromised force sensor system alarm.Pump received with minor scratched display window, cracked case at display window corners, broken battery tube threads, cracked reservoir tube lip and cracked reservoir tube.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6652524
Report Number2032227-2017-21722
Device Sequence Number16513610
Product Code OYC
UDI-Device Identifier00613994622587
UDI-Public(01)00613994622587
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAH
Device Catalogue NumberMMT-722NAH
Device Lot NumberA2722NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2017
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight108